# SDR 96ZZZX333

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400CC
- Make and model: Gulstm G1159
- Aircraft serial: 102
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: HP985100S11
- Condition: Leaking
- Location: Aft Equip Bay
- Part time: 10,884 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SCHEDULED MAINTENANCE CHECKS WERE BEING CONDUCTED THAT REQUIRED OPERATION OF THE UTILITY HYDRAULIC PUMP.  A HEAVY SKYDROL MIST WAS NOTED COMING FROM THE AFT EQUIPMENT BAY.  INSPECTION FOUND THE UTILITY HYDRAULIC PUMP SHUT-OFF VALVE HAD RUPTURED AND WAS SPRAYING FLIGHT HYDRAULIC FLUID FROM AN AREA THAT HAD BEEN STAMPED BY THE MANUFACTURER.  SHUT-OFF VALVE MANUFACTURED BY HYDRA-POWER, MANUFACTURE PN HP985100S1-1, GAC PN 1159SCH217-1, SN 1127.
